# SDR USAA2008121692244

- Difficulty date: December 7, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6935352Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - SHEAR TIE CRACKED AT BS 767, S25L.  REPLACED  SHEAR TIE AT BS 767, S25L IAW B737 SRM 51-10-02.
